MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. VERSA-DIAL/COMP TI STD TAPER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Dislocation (2374); Aseptic loosening (4883)
Date of Event 11/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under: (b)(4).G2, country event occurred in: poland.D10 narrative: item: xl-115363, lot: 66831643, item name: arcom xl 44-36 std hmrl brng, d10 narrative: item: 118001, lot: j7569386, item name: versa-dial/comp ti std taper, item: 405800, lot: 65757006 , item name: comp.Rev shldr 9 in steinmann, item: 115370, lot: 66917424, item name: comp rvs tray co 44mm, item: 113648, lot: 66226600, item name: comp primary stem 8mm std, item: 115330, lot: 66350698, item name: comp rvrs shdr glen bsplt +ha, item: 115395, lot: 66494759, item name: comp rvs cntrl 6.5x25mm st/rst, item: 180550, lot: 66579653, item name: comp lk scr 3.5hex 4.75x15 st, item: 180551, lot: 66602907, item name: comp lk scr 3.5hex 4.75x20 st, item: 180551, lot: 66783776, item name: comp lk scr 3.5hex 4.75x20 st.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was implanted with a shoulder system.Subsequently, the patient was revised due to dislocation.There was harm or injury to patient as the patient had to undergo additional surgical procedure.Due diligence is complete.No additional information is available.
 
Event or Problem Description
It was reported that the patient was implanted with a shoulder system.Subsequently, the patient was revised due to dislocation and loosening of the glenosphere.There was harm or injury to patient as the patient had to undergo additional surgical procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: poland.D10 narrative: item: xl-115363.Lot: 66831643.Item name: arcom xl 44-36 std hmrl brng.Item: 405800.Lot: 65757006.Item name: comp.Rev shldr 9 in steinmann.Item: 115370.Lot: 66917424.Item name: comp rvs tray co 44mm.Item: 113648.Lot: 66226600.Item name: comp primary stem 8mm std.Item: 115330.Lot: 66350698.Item name: comp rvrs shdr glen bsplt +ha.Item: 115395.Lot: 66494759.Item name: comp rvs cntrl 6.5x25mm st/rst.Item: 180550.Lot: 66579653.Item name: comp lk scr 3.5hex 4.75x15 st.Item: 180551.Lot: 66602907.Item name: comp lk scr 3.5hex 4.75x20 st.Item: 180551.Lot: 66783776.Item name: comp lk scr 3.5hex 4.75x20 st.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that the taper has scratches on the surface and the post as well.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
VERSA-DIAL/COMP TI STD TAPER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21047293
Report Number0001825034-2024-03093
Device Sequence Number11583032
Product Code PHX
UDI-Device Identifier00880304217249
UDI-Public(01)00880304217249(17)330711(10)J7569386
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number118001
Device Lot NumberJ7569386
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer05/13/2025
06/04/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date06/03/2025
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexMale